U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 27-year-old male asked:

Dr gave me choice of qvar since dulera (formoterol and mometasone) made dizzy. qvar has made me feel worse, tingly and panicky. is this possible? should go back to dulera (formoterol and mometasone)?

1 doctor answer2 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Call doctor again: Perhaps the bronchodilator in Dulera (formoterol and mometasone) was making you feel bad. Sometimes using a device with higher cortisone dose but instead of taking 2 puffs each time, a single puff will give you the same amount of cortisone but only 1/2 dose of the bronchodilator. There are other options too and you may consider seeing an allergist if your doctor can't help you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.